Time Program/Team Running time Place
상설전시 Intersection CalculationJIJIBUJIN T2(1F)
15:00 Left ThingsTheater Galpi 75min T2(1F)
H.E.S.I.T.A.T.EWould You Mind Project 25min T3
A Flying Squirrel ShelterCho Sun A 10min 나무데크
15:30 BienImpaired Culture and Arts Theater Wheel 30min T6
It's your problemProject 405 50min T4
A Flying Squirrel ShelterCho Sun A 10min 나무데크
16:00 A Flying Squirrel ShelterCho Sun A 10min 나무데크
16:30 The PlanEEum 30min T3
The Sea GullTeam Muammmmuak 60min T6
ProofU & Me = Us 40min T2(2F)
17:00 Three sistersUiMi 40min T4
A Flying Squirrel ShelterCho Sun A 10min 나무데크
17:30 Left ThingsTheater Galpi 75min T2(1F)
MonmonNorth Pole Clementine 15min T3
BienImpaired Culture and Arts Theater Wheel 30min T6
A Flying Squirrel ShelterCho Sun A 10min 나무데크
18:00 MonmonNorth Pole Clementine 15min T3
Bi Mart20degrees 45min T4
A Flying Squirrel ShelterCho Sun A 10min 나무데크
18:30 The Sea GullTeam Muammmmuak 60min T6
MonmonNorth Pole Clementine 15min T3
A Flying Squirrel ShelterCho Sun A 10min 나무데크
19:00 Three sistersUiMi 40min T4
MonmonNorth Pole Clementine 15min T3
a dayCalm friends 30min 설비동 (B1)
19:30 MonmonNorth Pole Clementine 15min T3
It's your problemProject 405 50min T0
Human : In front of the endSTUDIO 212 40min T2(2F)
Recital : The last will of our life wouldyoutraveler 50min T6
20:00 MonmonNorth Pole Clementine 15min T3
^Go alone like the horns of an ox^Diving Line 30min 설비동 (B3)
20:30 Luster wave simguem 90min 프린지살롱
Welcome, you wayfarer.MJMK 25min T2(1F)
21:00 The heat death in August 2020MAMMOTHMERMAID 40min T2(1F)